# SDR USAA2013112500013

- Difficulty date: November 22, 2013
- Submitted: November 25, 2013
- Operation: Air carrier
- Aircraft: N544UW
- Make and model: Airbus A321-231
- Aircraft serial: 4847
- Aircraft time: 8,303 hours, 2,835 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: R2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE 2R SHOWS ARMED ON ECAM WHEN DISARMED BY THE FLIGHT ATTENDANT.  MX ADJUSTED PROX SWITCH.  OPERATIONS CHECKED GOOD IAW AMM 52-71-00-820-005-A.
